American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Peter D. Lax and Ralph S. Phillips. Translation representations for automorphic solutions of the wave equation in non-Euclidean spaces; the case of finite volume . Trans. Amer. Math. Soc. 289 (1985) 715-735. MR 784011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Arthur Weichung Chou. The Dirac operator on spaces with conical singularities and positive scalar curvatures . Trans. Amer. Math. Soc. 289 (1985) 1-40. MR 779050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] M. Scott Osborne and Garth Warner. The Selberg trace formula. V. Questions of trace class . Trans. Amer. Math. Soc. 286 (1984) 351-376. MR 756044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] V. Guillemin and A. Uribe. Spectral properties of a certain class of complex potentials . Trans. Amer. Math. Soc. 279 (1983) 759-771. MR 709582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Roberto J. Miatello and Jorge A. Vargas. On the distribution of the principal series in $L\sp{2}(\Gamma \backslash G)$ . Trans. Amer. Math. Soc. 279 (1983) 63-75. MR 704602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Kazumi Tsukada. Hopf manifolds and spectral geometry . Trans. Amer. Math. Soc. 270 (1982) 609-621. MR 645333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Harold Donnelly. Stability theorems for the continuous spectrum of a negatively curved manifold . Trans. Amer. Math. Soc. 264 (1981) 431-448. MR 603773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Roberto J. Miatello. The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature . Trans. Amer. Math. Soc. 260 (1980) 1-33. MR 570777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] A. Baider and E. A. Feldman. On oscillatory elliptic equations on manifolds . Trans. Amer. Math. Soc. 258 (1980) 495-504. MR 558186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2